International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

2019 Vol.15 No.1

Pages Title and author(s)
1-25Analysis of batch arrival bulk service queue with additional optional service multiple vacation and setup time
G. Ayyappan; T. Deepa
DOI: 10.1504/IJMOR.2019.101609
26-32Comments on the 'polynomial formulation and heuristic-based approach for the k-travelling repairman problem'
İmdat Kara; Bahar Y. Kara
DOI: 10.1504/IJMOR.2019.101610
33-54Solution of fuzzy multi objective generalised assignment problem
Supriya Kar; Aniruddha Samanta; Kajla Basu
DOI: 10.1504/IJMOR.2019.101611
55-64A cryptosystem based on chaotic maps and factoring problems
Nedal Tahat; Eddie Shahril Ismail; Ashraf H. Aljammal
DOI: 10.1504/IJMOR.2019.101612
65-91A matheuristic approach for the split delivery vehicle routing problem: an efficient set covering-based model with guided route generation schemes
Nurul Huda Mohamed; Said Salhi; Gábor Nagy; Nurul Akmal Mohamed
DOI: 10.1504/IJMOR.2019.101613
92-109Exact stationary solution for a fluid queue driven by an M/M/1 queue with disaster and subsequent repair
K.V. Vijayashree; A. Anjuka
DOI: 10.1504/IJMOR.2019.101614
110-126Inventory model for deteriorating items with incremental holding cost under partial backlogging
Sanjay Singh; Seema Sharma; S.R. Singh
DOI: 10.1504/IJMOR.2019.101615
127-136Minimising vehicle distribution duration considering service priority
Dimitra Alexiou
DOI: 10.1504/IJMOR.2019.101616